Volume 17, Issue 9, September 2012

ISSN: 0971-8044 (Print) 0973-712X (Online)

In this issue (12 articles)

  1. EditorialNotes

    Editorial

    Pages 819-820
  2. No Access

    General / Article

    A cube as (almost) a sum of two cubes

    C. S. Yogananda Pages 847-854
  3. No Access

    General / Article

    S Chowla and S S Pillai

    B. Sury, R. Thangadurai Pages 855-883
  4. No Access

    General / Article

    Latin squares

    Bhaskar Bagchi Pages 895-902
  5. No Access

    Information and Announcements

    Pursuing mathematics in India

    Pages 913-919
  6. OriginalPaper

    Resonance

    Page 922